# SDR SWAA2025121033217

- Difficulty date: November 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS 216 AT LT WING. MEASUREMENT OF CRACK: L 0.800 INCHES.  REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS 216 AT LT WING IAW SRM 51-40-02-0G, SRM 51-10-02-0G, PARAGRAPH 9, AND DWG 115A2713, SHEET 4, REV-.
